For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic Light Headed Go to previous topic Go to next topic Go to higher level

By LC On 2010.06.16 11:55
Is light headness a symptom of PD or could it be from taking Azilect?

By Emma On 2010.06.16 16:12
Feeling lightheaded is a side effect of Azilect and should be reported to the doctor. It can also be an indication of a sudden drop in blood pressure, which is common in PD. Tell the doctor about it and see what he/she says.

By LOHENGR1N On 2010.06.16 16:16
LC, Light headedness is a very vague description. There are a myriad of problems that can describe. High/low blood pressure, vertigo, flu, cold, many medicines list that as a side effect. We're not Doctors here and can't diagnose what or where, we can guess and in some cases be pretty darn right but. More information would be needed, like what precedes the light headedness? Medication? Standing or moving quickly? I'm sorry I can't be of any help to you right now but what you ask is like being in the middle of a stampede, then asking which cow stepped on your foot. I'm not trying to make light of your query just explaining with so little info there's not much to answer. Take care, best of luck and hang in there.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you